# SDR HNAA2013040100194

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 61,623 hours, 68,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLOOR LIGHT IS INOPERATIVE UNDER ROW 9.  R & R BULB.  REINSTALLED LIGHT ASSY IN FLOOR TRACK. RESECURED WITH CLEAR STRIP.
